PANADOL MENSTRUAL TABLET 10's x 12

Save RM6.60 MYR

Price:
RM59 MYR RM65.60 MYR
Stock:
Sold out

Description

PANADOL® MENSTRUAL

Dysmenorrhoea is a medical term used to describe painful symptoms caused by menstruation. It is a very common experience and usually begins with a girl‘s early teens and persists throughout her childbearing years. The severity of period pains varies considerably with individuals. Some women suffer dull pains in their abdomen or backs, while others may get severe abdominal cramps. Other symptoms include bloatedness, water retention, headaches, fevers, muscle aches, lethargy, irritability, and lack of concentration. All of this can make life miserable for the modern active lady! Panadol Menstrual contains a combination of aspirin-free ingredients to provide relief of pain and discomfort before and during menstruation.

Overview

The symptomatic relief bloating, water retention, headaches, fevers, backaches, and muscle aches and pains before and during menstruation.

Directions

Menstruating females (12 years and above) 1-2 caplets every 4 – 6 hours when needed not exceeding 8 caplets a day (4000mg paracetamol) in a day.

Active Ingredients

Each caplet contains 500mg Paracetamol and 25mg pamabrom.

Warnings & Precautions (see label for full list)

Precaution:

  • Keep out of sight and reach of children.
  • If symptoms persist, please consult your doctor or pharmacist.
  • Should not be taken with other products containing paracetamol at the same time.
  • Do not take this medicine if you are allergic to paracetamol, pamabron or other ingredients.
  • Do not take this medicine if you are unable to urine.
  • Do not take this medicine if you are pregnant or breastfeeding.
  • To be store in temperature below 250C.

Consult your doctor before taking : 

  • If you have been diagnosed with liver or kidney impairment.
  • If you are being treated with other diuretics for conditions such as cardiac failure or high blood pressure.

Warning:

Severe and recurrent pains may indicate a serious condition. If pain persist, consult your doctor. This preparation contains paracetamol. Do not take any other medicines that contain paracetamol at the same time.

Keep out reach of children.

Side Effects:

Stop usage and seek medical advice from doctor or pharmacist immediately if suffering from:

  • Have allergic reactions such as skin rash or itching , sometimes with breathing problems or swelling of the lips, tongue , throat or face
  • Experiencing rash, skin peeling or ulcers in the mouth.
  • Have had trouble breathing with aspirin or anti-inflammatory drugs without steroids, and experience the same reaction to this product
  • Have unknown bruising or unexplained bleeding.

Overdosed:

  • Follow the recommended dosage and use only as directed as an overdose may cause liver failure.
  • Immediate medical management is required in the event of overdose, even if symptoms of overdose are not present

You may also like

Recently viewed